Please use this identifier to cite or link to this item:
Title: On Lockett pairs and Lockett conjecture for π-soluble fitting classes
Authors: Zhu, L.
Yang, N.
Vorob`ev, N. T.
Keywords: Fitting class
π-soluble group
Lockett class
Lockett pair
Lockett conjecture
Issue Date: 2013
Publisher: Springer Nature
Citation: Zhu, L. On Lockett pairs and Lockett conjecture for π-soluble fitting classes / Zhu L., Yang N., Vorob`ev N. T. // Bulletin of the Malaysian Mathematical Sciences Society. – 2013. – Vol. 36, № 3. – P. 825–832.
Series/Report no.: Bulletin of the Malaysian Mathematical Sciences Society;Vol. 36, № 3
Abstract: In this paper, we construct a new and wide family of Lockett pairs in the class of all finite π-soluble groups and give a new characteristic of the validity of Lockett conjecture. As application, some known results are followed.
ISSN: 0126-6705
Appears in Collections:Научные публикации (2013)

Files in This Item:
File Description SizeFormat 
бюллетень малазийского_2013.pdf148.8 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Ресурсы наших партнёров:
Репозиторий Белорусского национального технического университета
Электронная библиотека Белорусского государственного университета
Электронная библиотека Гомельского государственного технического университета имени П.О.Сухого
Электронный архив библиотеки МГУ имени А.А. Кулешова
Репозиторий Полесского государственного университета
Электронная библиотека Полоцкого государственного университета
Научный репозиторий Могилевского института МВД Республики Беларусь
OpenAIRE OpenDOAR base search roar worldcat core road road